# SDR SWAA2021111738448

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON FWD SHIELD UPPER SURFACE FROM STA 767 +4' TO STA 767 +16' RBL 20 WL 155 / DAMAGED AFT CARGO PIT SHIELD AND REPLACED NEW IAW B-737 DRAWING 146A0081 REV. A & B-737 AMM 51-21-91. P/N 146A8127-12 A-TAG# WN8985
